# SDR DALA12004170853

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 82,402 hours, 83,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME LOWER EDGE HAS CORROSION AND IS BULGED.  REMOVED AND REPLACED DOOR FRAME IAW SRM 53-05 FIG 44 AND SRM 51-30-2 SRM 51-30-8 .
